SAMPLE-SIZE DETERMINATION FOR TWO INDEPENDENT BINOMIAL EXPERIMENTS
Journal of Systems Science and Complexity
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | DOWNLOAD | CONTACT US
 
Journal of Systems Science and Complexity  
   
   
Adv Search »  
Journal of Systems Science and Complexity  2011, Vol. 24 Issue (5): 981-990    DOI: 10.1007/s11424-011-8250-x
article Current Issue | Next Issue | Archive | Adv Search  |   
SAMPLE-SIZE DETERMINATION FOR TWO INDEPENDENT BINOMIAL EXPERIMENTS
Zhanping ZHAO, Niansheng TANG, Yunxian LI
Department of Statistics, Yunnan University, Kunming 650091, China
 Download: PDF (187 KB)   HTML (1 KB)   Export: BibTeX | EndNote (RIS)      Supporting Info
Abstract Sample size determination is commonly encountered in modern medical studies for two independent binomial experiments. A new approach for calculating sample size is developed by combining Bayesian and frequentist idea when a hypothesis test between two binomial proportions is conducted. Sample size is calculated according to Bayesian posterior decision function and power of the most powerful test under 0-1 loss function. Sample sizes are
investigated for two cases that two proportions are equal to some fixed value or a random value. A simulation study and a real example are used to illustrate the proposed methodologies.
Service
E-mail this article
Add to my bookshelf
Add to citation manager
E-mail Alert
RSS
Articles by authors
Zhanping ZHAO
Niansheng TANG
Yunxian LI
Key words:   
Received: 2008-07-04;
Fund:

This research is supported by the National Natural Science Foundation of China under Grant Nos. 10761011, 10961026, Ph. D. Special Scientific
Research Foundation of Chinese University under Grant No. 20060673002, and by program for New Century Excellent Talents in University (NCET-07-0737).

Cite this article:   
Zhanping ZHAO,Niansheng TANG,Yunxian LI. SAMPLE-SIZE DETERMINATION FOR TWO INDEPENDENT BINOMIAL EXPERIMENTS[J]. Journal of Systems Science and Complexity, 2011, 24(5): 981-990.
URL:  
http://www.sysmath.com/jweb_xtkxyfzx/EN/10.1007/s11424-011-8250-x      or     http://www.sysmath.com/jweb_xtkxyfzx/EN/Y2011/V24/I5/981
 
No references of article
No Similar of article
  Copyright 2011 © Editorial Board of Journal of Systems Science and Complexity
Beijing 100190, P. R. China Tel: 86-10-62555263  Fax: 86-10-62568364 Email: jssc@amss.ac.cn
京ICP备05002806号-8